I have been on and off Prozac forms several times, and each time I have taken 10 mg and gained between 5 and 10 pounds. A year ago I started taking 20 mg and I have now gained almost 10 more pounds. So, in a month of taking 10 mg I gained 7 pounds, and in 3 more months after switching to 20 mg I gained 8 pounds, which brings me to almost 20 pounds heavier than I have ever been in my life. It sounds strange because that's like saying I gain a pound per milligram but, I don't know what other factors have changed. I'm really not doing anything differently, so... thoughts? I'm under 5 feet tall and I've always weighed around 100 pounds so the weight is going to be hard to get off. I did the Biggest Looser with my church, but only lost 5 pounds. Any suggestions?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 3 answers
Posted 24 Aug 2011 • 1 answer
Posted 10 Dec 2011 • 2 answers
Posted 24 Aug 2012 • 47 answers
Posted 3 Sep 2013 • 1 answer